# SDR VNAA202504170106

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE ACTUATOR AT FLS102.9 FWD TRUNNION IS CORRODED CORRECTIVE ACTION: REPLACED LH INBD FLAP W.S. 102.9 FLAP VANE ACTUATOR PN: CC670-14300-9-01 IAW CRJ700 AMM 27-52-23-000/400-801 A01.           CC670-14002-7
